# SDR AALA20120424017

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 45,652 hours, 6,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 38C ESCAPE PATH LIGHT LENS COVER MISSING.  REPLACED LENSE COVER AT SEAT 38C FOR ESCAPE PATHLIGHT.  OPS CHECK NORMAL.
